Pimples after botox

linds visitor

Pimples after botox

linds  |  Colorado
 |  Colorado
I had botox a little over 1 year ago. I started getting little tiny pimples all over my forehead about 5 weeks after injection and they lasted for 9-10 months!!!! I have never been prone to acne, AT ALL! I have read up on this and no doctor will claim that it is from botox but have seen multiple discussions where consumers claim the same thing happened to them. I am considering getting it again but am afraid it will happen again or be worse the next time. Should I try disport or Xeomin next time? Or should I just give up and embrace the wrinkles?
Thank you! 33yo F.
Ashu visitor
  • 2 answers
Ashu
  • 2 answers
Hello, Dr Asif here. It is true none of doctor will agree to it. Botox is a neurotoxin and work only the muscle and sweet glands. There is no proven and scientific explanation of acne with Botox. On the contrary Acne is unpredictable, can occur anytime and anywhere. But your and other similar experience should be noted and researched. I suggest you to go for Botox again. It wudn't matter Whatever you choose all botulinum toxin preparation contain Botulinum toxin A. So changing the brand wouldn't help that much.
Specialists near you